MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ARTERIAL CLAMP - AC ARM SHORT (500MM) - ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ARTERIAL CLAMP - AC ARM SHORT (500MM) - ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number ARTERIAL CLAMP - AC ARM SHORT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.H11: livanova deutschland manufactures the arterial clamp - ac arm short (500mm).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a demonstration of the centrifugal pump, the arterial clamp did not close on a level alarm.Even after a complete restart, it didn¿t react.The level was removed from the profile and inserted it again, after that, the arterial clamp reacted as it should.There was no patient involvement.
 
Additional Manufacturer Narrative
H11 following a review of the complaints database, no similar issues have been reported since the device manufacturing date, and no concerning trend has been identified.Based on the information provided, a hardware malfunction of the clamp or level sensor can be ruled out.The root cause of the issue is therefore attributed to a temporary communication failure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ARTERIAL CLAMP - AC ARM SHORT (500MM) - ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
arvada, CO 80004
MDR Report Key21917085
Report Number9611109-2025-90087
Device Sequence Number8715376
Product Code DTQ
UDI-Device Identifier04033817903109
UDI-Public(01)04033817903109(11)240529
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTERIAL CLAMP - AC ARM SHORT
Device Catalogue Number60-05-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown